Results 1 to 3 of 3

Thread: Liver Hurting?

  1. #1
    Luckylicious is offline New Member
    Join Date
    Feb 2015
    Posts
    21

    Liver Hurting?

    Hello,
    I am currently doing my PCT and I am beginning to feel some upper quadrant lower back pain on my right side. I'm not sure if it's my liver or what, but I would like to know if anyone else has had this problem. I am currently taking
    Nolva 40/40/20/20 and Clomid 75/50/50/50 oral and I am on my second week right now. If it happens to be a liver issue can I take a few days off to give my liver some rest? Any advice will help, thank you.

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Is it your R upper abdominal quadrant (when you press on it) or your lower back?
    Either way, I'd be very surprised if it were related to your liver, since you'd have to have some serious hepatitis in order to feel it.

  3. #3
    -Horus-'s Avatar
    -Horus- is offline Junior Member
    Join Date
    Jan 2015
    Posts
    143
    I would go to the doc and leave out pct and aas use. just say you been drinking a bit more often or that you been taking som onlinee herbal supps and would like a blood test to check liver and kidneys since you have been feeling ill for weeks even after stopping them .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •